Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On nonoscillatory linear differential equations of second order


Author: Philip Hartman
Journal: Proc. Amer. Math. Soc. 64 (1977), 251-259
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1977-0463565-7
MathSciNet review: 0463565
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the equation $ y'' + q(t)y = 0$, we derive necessary conditions for nonoscillation in terms of ``general means'' of $ Q(t) = \smallint _0^tq\,ds$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0463565-7
Article copyright: © Copyright 1977 American Mathematical Society